Severe Itching After Taking Macrodantin

2 Replies Updated



Conversation Starter

Suffering Says:
via mobile

Hi I am currently taking macrodantin but since I have started taking it I have severe itching problems. Is this normal?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Diana Says:
via mobile

I have had severe itching as well and was wondering if it was a side effect of the antibiotic. I got the itching about 3 days after taking the pills, then I forgot to take the pills for a day or so and started taking them again and the itching came back.

REPLYSHAREREPORT
Was this helpful?      0  
2
Verwon Says:

A non-allergic skin rash can be a side effect of taking an antibiotic, as reported by the U.S. FDA.

However, if you also have hives, or any swelling, those could be symptoms of an allergic reaction that will require medical attention.

Other typical side effects may possibly include nausea, dizziness, headache and diarrhea.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Itching after taking medicine
After years of taking fioricet & fiorinal, under drs. care, I have noticed that I have an itch on legs and feet afte... 3 replies
amox tr k clv 875 125 mg tab SEVERE ITCHING HIVES AFTER 2 WEEKS
Hello I have been taking this medication for 2 weeks. I have been itching for the 2 weeks and have suddenly developed se... 2 replies
Severe Nausea & vomiting after Stop Taking Guaifenesin 400 pills
I was taking 2 pills per day (1AM & 1PM)of EX400 Gauifenesin to loosen thick mucous for 3 days and stop, then I expe... 2 replies
Severe Itching
I am suffering from severe itching in my inner thighs where the underwear borders touch the skin and also arm pit and gr... 2 replies
Severe itching sensation
I am taking Lisinopril-hydrochlorothiazide 10-12.5. I have been taking it for about 1 yr now. Over the last few month, w... 1 reply
Severe vaginal itching
For the past year I have been suffering from intense vaginal itching. I have tried monistat and other medications, but n... 7 replies
Itching or rash while taking Linzess??
Has anyone experienced itching or a rash while taking Linzess? ## Hello, Louloubell! How are you? Yes, those can be side... 1 reply
eliquis severe itching
I have been on Eliquis 2xs a dsy since March for a blood clot in my left calf (not deep) & small ones in my left lun... 2 replies
Sun.Severe rash and itching.
Thyroid removed 5 yrs.ago Prescribed Levothyroxine,Cozaar and Beloc. Last 2 yrs.any sun exposure rash appears on exposed... 3 replies
Hydrocodone Apap Severe Itching
Does anyone experience itching of the throat when taking this medication. Just my throat itches, I do not have an itchin... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 31 May 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA